# SDR CALA9701791

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: ARG74325001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG WOULD NOT RETRACT AFTER TAKEOFF FROM LGW.  APPROPRIATE CHECKLISTS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT GEAR DOOR ACTUATOR SLOW TO OPERATE AND THE GEAR CONTACTED THE OUTER DOOR.  THE LT MLG ACTUATOR WAS REPLACED.  THE OUTER GEAR DOOR WAS ALSO REPLACED.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
